# SDR DALA13022219252

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 29,380 hours, 26,401 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1488 L11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY, CANTED FRAME 1488, AFT FACE FROM LONGERON R7 TO L11 SEVERAL STIFFENERS HAVE LIGHT SURFACE CORROSION.  REMOVED CORROSION.  STIFFENERS WITHIN LIMITS. LONGERON FOUND TO BE OUT OF LIMITS.  FABRICATED, TREATED, PRIMED AND INSTALLED STIFFENER AND LONGERON IAW SRM 51-30-02 AND 51-30-05.
